# SDR USAA2015022000011

- Difficulty date: February 18, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 21,746 hours, 8,238 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE, THE FLIGHT EXPERIENCED A GREEN HYD LOW PRESS PROBLEM.  AN EMER WAS DECLARED PRIOR TO LANDING. R & R THE NR 1 ENG HYD CONTROL UNIT GREEN SYS PIPE IAW AMM 29-11-49-400-049-A.
